# SDR SIMA20200924001

- Difficulty date: September 24, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N851AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145734
- Aircraft time: 33,385 hours, 30,245 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK ONE BLOWING HOT AIR FOR 5 MIN.  OZONE SMELL VERY STRONG DURING TAKEOFF ROLL.  C/A: UNABLE TO DUPLICATE.  INSPECTED NR 1 PACK, NO LEAKS AND DTCV OPERATING NORMALLY IN AUTO AND MANUAL.  TRANSITIONS NORMALLY FROM HOT TO COLD TO HOT AS COMMANDED.  NO LEAKS NOTED, OPS CHK OK, IAW AMM 21-51-00 & 21-60-00.  MEL RESTORED PACK.
